# SDR ASMF201801023

- Difficulty date: January 31, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 55,986 hours, 19,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED A CRACK OF 1.187" IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB BETWEEN STA RBL 31.83 AND RBL 40.00 AND A CRACK OF 1.375" IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB BETWEEN STA LBL 31.83 AND LBL 24.92. THEREFORE MAINTENANCE PERSONNEL PERFORMED AN INSPECTION AND WEB CRACK ENDS WERE FOUND BY MEANS OF HIGH FREQUENCY EDDY CURRENT METHOD. REF.: B737 NDTM PART 6, 51-0-00 PROCEDURE 23 AND REPAIR PERFORMED IAW BOEING MESSAGE NUMBER AMX-AMX-18-0081-01C AND BOEING MESSAGE AMX-AMX-18-0081-02B, ALL CORRECT.
